# SDR SWIA200311985

- Difficulty date: May 15, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,905 hours, 25,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 2990787
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8 hours, 13 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS FLOOR EMERGENCY LIGHTS (REAR ROWS) DO NOT ILLUMINATE ON TEST AND EMERGENCY LIGHT SIGNS AT ROW 9 DO NOT ILLUMINATE ON TEST.REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY IAW MM 33-00-00.  OPS CHECK GOOD.
